Bemerkungen zur numerischen likalen Langlands-Vermutung
Trudy Matematicheskogo Instituta imeni V.A. Steklova, International conference on analytical methods in number theory and analysis, Tome 163 (1984), pp. 108-114
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1984_163_a20,
author = {H. Koch},
title = {Bemerkungen zur numerischen likalen {Langlands-Vermutung}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {108--114},
year = {1984},
volume = {163},
language = {de},
url = {http://geodesic.mathdoc.fr/item/TM_1984_163_a20/}
}
H. Koch. Bemerkungen zur numerischen likalen Langlands-Vermutung. Trudy Matematicheskogo Instituta imeni V.A. Steklova, International conference on analytical methods in number theory and analysis, Tome 163 (1984), pp. 108-114. http://geodesic.mathdoc.fr/item/TM_1984_163_a20/